# SDR DALA2016031802164

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 51,152 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK CROWN GOUGED AT BS 520, LBL 24.  MAINTENANCE REPAIRED SEAT TRACK AT BS 520, LBL 24 IAW SRM 53-00-52, REPAIR 4.
